National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 1434508

History of Changes from the VAERS Wayback Machine

First Appeared on 7/2/2021

VAERS ID: 1434508
VAERS Form:2
Age:65.0
Sex:Female
Location:California
Vaccinated:2021-06-21
Onset:2021-06-21
Submitted:0000-00-00
Entered:2021-06-29
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (MODERNA)) / MODERNA 054C21A / 1 RA / IM

Administered by: Pharmacy      Purchased by: ??
Symptoms: Anuria, Aphasia, Chills, Dehydration, Diarrhoea, Feeling abnormal, Hyperhidrosis, Nausea, Pain, Vomiting, Energy increased, Paraesthesia oral, Product dose omission issue

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? Yes, days: 1     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Valacyclovir Vimpat Topiramate Pantoprazole Levetiracetam Levothyroxine Trazodone Gabapentin Trintellix Seroquel
Current Illness: None
Preexisting Conditions: Bipolar disorder Seizures
Allergies: Sulfa antibiotics Sulfasalazine Abacavir Methocarbamol
Diagnostic Lab Data:
CDC 'Split Type':

Write-up: Patient called 6-27-21 requesting to speak with the pharmacist regarding a medication. upon questioning, the patient reported she was still experiencing side effects from her Moderna Covid-19 vaccine and that she had a significant reaction starting the day after her vaccine was administered. According to the patient, she had tingling lips and felt unusually energetic after the vaccine similar to a manic episode of bipolar disorder. She also reporting starting to have uncontrollable chills. The next day she felt "like a wet towel" where she felt so bad she couldn''t talk. She also reported aches and pains, chills, sweating, nausea and vomiting, and clear, watery diarrhea. She also mentioned she stopped urinating probably due to dehydration. Patient reported stopping her medications due to not being able to keep them down. On 6-25-21 the patient went to the hospital to be treated. She said she was given IV treatment including fluids and Zofran. They also gave her Keppra because she has a history of seizures and had stopped her medications. Patient began to feel better and was able to eat and start her medications again so she was discharged and sent home with Zofran tablets. She also reported taking Imodium tablets for the diarrhea. She states she has been feeling well recently, but is still having chills (shivering). She asked whether she could take more Zofran than prescribed and whether she should start her other medications again because she was worried about upsetting her stomach. I told her I cannot recommend she take her medication other than prescribed and I encouraged her to restart her medication due to her history of seizures. I also told her to call her doctor again on Monday to see if they have any other recommendations or concerns.

New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1434508&WAYBACKHISTORY=ON


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166